MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA COLLECT SET

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA COLLECT SET
Model Number 10120
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number and expiry are not available at this time.Article citation: ojha, s., poojary, m., mokalikar, u., sumathi, s.H., kumar, a., gupta, a.M., and saha, s.The determinants of donor safety and product quality in optimization of apheresis granulocyte harvest: an experience from a tertiary care oncology centre in india, transfusion and apheresis science, (2022) doi:https://doi.Org/10.1016/j.Transci.2022.103445.Investigation is in process.A follow up report will be provided.
 
Event or Problem Description
The journal article, 'the determinants of donor safety and product quality in optimization of apheresis granulocyte harvest: an experience from a tertiary care oncology centre in india' describes a retrospective study on 131 healthy allogeneic donors who underwent granulocyte harvest from may 2016 to july 2020.Donors were mobilized for granulocyte harvest 10-12 hours before collection with 10 ¿g/kg subcutaneous injection of g-csf plus 8 mg oral dexamethasone tablets and were subjected to apheresis collection using different cell separators like cobe spectra mnc system (terumo bct), fresenius com.Tec mnc system (fresenius kabi), and spectra optia mnc system (terumo bct).Donor's ages ranged between 20 to 55 years with a median age of 32 years and included 129 males and two female donors.Adverse events (aes) were observed in overall 29 procedures (22.13%), including 14.50% citrate reactions, 7.6% venous access-related reactions, and 1.52% vasovagal reactions.All the aes were classified as grade i and grade ii as per the common terminology criteria for adverse events (ctcae) grading version 5.0, which required minimal intervention.- iv calcium for reaction.The article did not provide specific patient information, therefore this report is being provided as summary of events.The collection sets are not available for return for evaluation.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.10 lot number and expiry are not available at this time.Article citation: ojha, s., poojary, m., mokalikar, u., sumathi, s.H., kumar, a., gupta, a.M., and saha, s.The determinants of donor safety and product quality in optimization of apheresis granulocyte harvest: an experience from a tertiary care oncology centre in india, transfusion and apheresis science, (2022) doi:https://doi.Org/10.1016/j.Transci.2022.103445 investigation: further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that there was no mention of medical intervention for the citrate toxicity.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA COLLECT SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key15815756
Report Number1722028-2022-00369
Device Sequence Number5661059
Product Code GKT
UDI-Device Identifier05020583101203
UDI-Public05020583101203
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
BK150251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10120
Device Catalogue Number10120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown